# SDR SWAA2025102727874

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,982 hours, 34,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 FLAP FAIRING BEHIND NR 1 ENGINE CRACKED.  FAIRING CANOE TIP.  OK TO CONTINUE PER CDL 57-10-4. SP1B NR 3 FLAP FAIRING TAIL CONE REMOVED.  INSTALLED NEW TAIL CONE ASSY PER AMM 27-51-18.
